+44-7482878454

Recommended Conferences

Global Conference on Pharma and Pharmaceutical Sciences

Toronto, Canada

International Conference on Clinical Pharmacy

London, UK

Global Meet on Pharmaceutical Sciences

Zurich, Switzerland

Rare Manifestation of Digoxin Toxicity: Right Bundle Branch Block

Author(s): Dalvir Gill, Samana Zaidi

A 76 year old female, with medical history significant for systolic congestive heart failure, who presented to the emergency department with lethargy and abdominal pain with diarrhea for the past 3 weeks. Due to hypotension, the patient received multiple boluses of isotonic saline and was started on norepinephrine. Laboratories were significant for severe digoxin toxicity (29 ng/mL), in setting of acute kidney injury. Electrocardiogram (EKG) revealed a new right bundle branch block (RBBB). She was given Digibind and her repeat digoxin level was 20 ng/mL. Repeat EKG showed resolved RBBB. This case identifies that patients with digoxin toxicity are at risk for RBBB. This is a rare finding and is not commonly recognized. Emergency medicine physicians are often the first to encounter patients with digoxin toxicity and need to be aware of such EKG findings.


Full-Text | PDF